# SDR AALA202301047380

- Difficulty date: January 1, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 31,470 hours, 12,686 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS AT SEATS/ROW 11, 12, 13 A-C INOPERATIVE UPON INSPECTION. MAINTENANCE RE-SECURED WIRE CONNECTOR LOCATED ON FLOOR AT SEAT 12A, AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
